Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2018
Abstract in Atti di convegno
From Dido to Morrey: Variational problems and regularity theory!.
In: Pure & Applied Mathematics Sargodha University of Sargodha Pag.7-7
4th International Conference on Pure & Applied Mathematics
Department of Mathematics, University of Sargodha, Pakistan 21-22 December 2018
SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Show it in Product Database (IRIS)
2018
Articolo in rivista
Boundedness of the solutions to nonlinear systems with Morrey data
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. Vol. 63. Pag.1581-1594
ISSN:1747-6933.
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1080/17476933.2017.1397642
Codice identificativo ISI: WOS:000442681000006
Codice identificativo SCOPUS: 2-s2.0-85033701771
Show it in Product Database (IRIS)
2018
Articolo in rivista
Global regularity in Orlicz-Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 2018 (2018) No. 110. Pag.1-24
ISSN:1072-6691.
Vagif, Guliyev; Aysel, Ahmadli; Mehriban, Omarova; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000432039400001
Codice identificativo SCOPUS: 2-s2.0-85047106303
Show it in Product Database (IRIS)
2018
Contributo in Atti di convegno
Nonlinear parabolic operators with perturbed coefficients.
In: Proceedings of 3rd International Conference on Pure and Applied Mathematics Department of Mathematics, University of Sargodha, Sargodha November 10-11, 2017 Delhi 110 052 RGN PUBLICATIONS Vol.9, Pag.277-292
3rd International Conference on Pure and Applied Mathematics
Department of Mathematics, University of Sargodha, Sargodha, Pakistan November, 10-11, 2017
Lutz, Recke; SOFTOVA PALAGACHEVA, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.26713/cma.v9i3.790
Codice identificativo ISI: WOS:000454846900003
Show it in Product Database (IRIS)
2018
Contributo in volume (Capitolo o Saggio)
Maximum principle for a kind of elliptic systems with Morrey data.
In Pinelas, S., Caraballo, T., Kloeden, P., Graef, J.R. Differential and Difference Equations with Applications Pag.429-439 Basel Springer Basel AG.
ISBN:978-3-319-75647-9
ISSN:2194-1009.
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/978-3-319-75647-9_35
Codice identificativo ISI: WOS:000451375900035
Codice identificativo SCOPUS: 2-s2.0-85047180891
Show it in Product Database (IRIS)